MathSciNet Relay Station
MathSciNet bibliographic data
MR2013925 35L70 (35B35 35L15 93C20 93D15)
Dehman, Belhassen; Lebeau, Gilles; Zuazua, Enrique Stabilization and control for the subcritical semilinear wave equation. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 4, 525–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement